Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

My Husband has nausea, vomiting, abdominal cramping and diarrhea started

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6114 Questions
Question
My Husband has nausea, vomiting, abdominal cramping and diarrhea started last night. He is diabetic and is also on clozapine for a mood disorder. What can I give him to help reduce the symptoms?
Posted Tue, 5 Dec 2017 in Digestion and Bowels
 
 
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
Peptobismol and increased fluid intake!

Detailed Answer:
Hi and thanks so much for this query.

I am so sorry to hear about what your husband is experiencing. I recommend he drinks more water and also takes peptobismol for symptoms relief. I caution against taking any antidiarrheal medication such as loperamide as this is not appropriate though commonly used.

I hope this guides and helps. I wish your husband well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor